Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Inability to walk, restless legs. History of myasthenia gravis. EKG normal. Reason?

My mother is 69 years old. She went in to the ER three days ago, experiencing heart attack-like symptoms. They gave her Morphine , nitro, did Blood work and ran an ekg . They have ruled out heart attack and a pulmonary embolism . They also gave her some kind of injection in her stomach to prevent clotting. Ultra sound of Gallbladder was normal, but they have not yet run a HIDA test. Now, suddenly, she is very unsteady on her feet, and is unable even to walk to the bathroom without assistance. The chest pain has subsided, but her inability to walk is now the problem. She says her legs feel like rubber. They are goiing to run a CT scan and MRI of the Brain today, to rule out the possibilty of a storke. I do not think a stroke is involved because she does not otherwise exhibit stroke like symptoms. Everything is equal on both sides, no slurred speech, etc. She was dignosed three years ago with Myasthenia Gravis, but has been asympomatic. Also had her thymus glad removed due to a tumor three years ago, which was when the MG was diagnosed. She also says she has restless legs when at rest. Any ideas what could be causing the rubbery legs and why she suddenly cannot walk?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for choosing HCM, No need to worry your mother most probably has drug side effects, she must have given sedative for her cardiac like symptoms ( Morphine) narcotic drugs have such side effects which take little longer time to come to normal, still they are going for MRI study this will reveal the picture, you can discus it with Doctor, and clear the doubt, take care of your mother, Have good day.
Answered: Thu, 18 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor